# SDR USAA2011101300001

- Difficulty date: October 12, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 8,078 hours, 6,975 cycles
- System (JASC): 3242 · Brake
- Part: Control Module
- Part number: 142091142
- Part serial: 653
- Condition: Inoperative
- Location: Brake System
- Part time: 4,566 hours, 3,830 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 1776, PHL - BOS - BRAKE RIGHT FAULT ON EICAS.  EMERGENCY DECLARED.  MAINTENANCE REPLACE BRAKE CONTROL MODULE 1 IN MAU 1 SLOT 5 PER MM 32-41-07.  OPERATIONAL CHECK IS GOOD PER MM 32-41-00.
